Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 139, NWS North Platte, NE

July 1, 2015Garfield County, Loup County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 1, 2015, 7:54 PM CDT for Garfield County, Loup County, Rock County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 7:54 PM CDT (00:54 UTC)
Expired
Jul 1, 2015, 8:45 PM CDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garfield County, NE, Loup County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 109 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
198 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
2581 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WUUS53 KLBF 020054
SVRLBF
NEC071-115-149-020145-
/O.NEW.KLBF.SV.W.0139.150702T0054Z-150702T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  EASTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 845 PM CDT

* AT 749 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
  OF ROSE...AND MOVING SOUTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TAYLOR...CALAMUS RESERVOIR STATE RECREATION AREA...HORSESHOE BEND
  LAKE...HANNAMON BAYOU CAMPGROUND...VALLEY VIEW FLAT CAMPGROUND...
  NUNDA SHOAL CAMPGROUND...HOMESTEAD KNOLLS CAMPGROUND AND VIRGINIA
  SMITH DAM.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 124 AND 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR CALAMUS RESERVOIR...GET AWAY FROM THE WATER AND MOVE TO 
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN 
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.

&&

LAT...LON 4182 9906 4175 9950 4217 9951 4220 9927
      4212 9923 4209 9923 4208 9921
TIME...MOT...LOC 0054Z 350DEG 24KT 4209 9937

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
3 follow-up statements
259 
WWUS53 KLBF 020112
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT WED JUL 1 2015

NEC149-020122-
/O.CAN.KLBF.SV.W.0139.000000T0000Z-150702T0145Z/
ROCK NE-
812 PM CDT WED JUL 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4182 9906 4175 9950 4207 9950 4208 9924
      4206 9922 4209 9923 4208 9921
TIME...MOT...LOC 0112Z 350DEG 24KT 4196 9934

$$

NEC071-115-020145-
/O.CON.KLBF.SV.W.0139.000000T0000Z-150702T0145Z/
GARFIELD NE-LOUP NE-
812 PM CDT WED JUL 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LOUP
AND SOUTHWESTERN GARFIELD COUNTIES UNTIL 845 PM CDT...

AT 809 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST 
OF CALAMUS RESERVOIR STATE RECREATION AREA...AND MOVING SOUTH 
SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TAYLOR...CALAMUS RESERVOIR STATE RECREATION AREA...HORSESHOE BEND
LAKE...HANNAMON BAYOU CAMPGROUND...VALLEY VIEW FLAT CAMPGROUND...
NUNDA SHOAL CAMPGROUND...HOMESTEAD KNOLLS CAMPGROUND AND VIRGINIA
SMITH DAM.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 124 AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE 
INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF ON OR NEAR CALAMUS RESERVOIR...GET AWAY FROM THE WATER AND MOVE TO 
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN 
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.

&&

LAT...LON 4182 9906 4175 9950 4207 9950 4208 9924
      4206 9922 4209 9923 4208 9921
TIME...MOT...LOC 0112Z 350DEG 24KT 4196 9934

HAIL...0.75IN
WIND...60MPH

$$

BUTTLER
149 
WWUS53 KLBF 020127
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT WED JUL 1 2015

NEC071-115-020145-
/O.CON.KLBF.SV.W.0139.000000T0000Z-150702T0145Z/
GARFIELD NE-LOUP NE-
827 PM CDT WED JUL 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LOUP
AND SOUTHWESTERN GARFIELD COUNTIES UNTIL 845 PM CDT...

AT 825 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
CALAMUS RESERVOIR STATE RECREATION AREA...AND MOVING SOUTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TAYLOR...CALAMUS RESERVOIR STATE RECREATION AREA...NUNDA SHOAL 
CAMPGROUND...HOMESTEAD KNOLLS CAMPGROUND...TAYLOR AND VIRGINIA SMITH DAM.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 124 AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR CALAMUS RESERVOIR...GET AWAY FROM THE WATER AND MOVE TO 
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN 
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.

&&

LAT...LON 4182 9906 4175 9950 4207 9950 4208 9930
      4206 9922 4209 9923 4208 9921
TIME...MOT...LOC 0126Z 354DEG 26KT 4188 9938

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
388 
WWUS53 KLBF 020145
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT WED JUL 1 2015

NEC071-115-020155-
/O.EXP.KLBF.SV.W.0139.000000T0000Z-150702T0145Z/
GARFIELD NE-LOUP NE-
845 PM CDT WED JUL 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOUP AND SOUTHWESTERN
GARFIELD COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4182 9906 4175 9950 4207 9950 4208 9930
      4206 9922 4209 9923 4208 9921
TIME...MOT...LOC 0145Z 354DEG 26KT 4174 9936

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:16 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 1, 6:16 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
616 PM CDT WED JUL 1 2015

.SYNOPSIS...
ISSUED AT 337 PM CDT WED JUL 1 2015

SFC LOW ACROSS CENTRAL SOUTH DAKOTA WITH A STALLED STATIONARY
BOUNDARY/WARM FRONT TO THE SOUTH. THE BOUNDARY IS SEPARATING LOWER
TO MID 90S ACROSS SOUTHWEST NEBRASKA AND UPPER 70S TO LOWER 80S
ACROSS NORTH CENTRAL. A COLD FRONT IS ANALYZED FROM THE LOW TO THE
WEST/NORTHWEST TOWARDS THE NORTHERN ROCKIES. LITTLE CHANGE TO THE
OVERALL UPPER LEVEL PATTERN WITH A RIDGE ANCHORED ACROSS THE
SOUTHWEST AND A TROUGH DRIFTING TOWARDS NEW ENGLAND.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 337 PM CDT WED JUL 1 2015

A COUPLE OF WEAK CONVERGENCE BOUNDARIES ACROSS THE CWA THIS
AFTERNOON WITH SOME CU DEVELOPING...ALBEIT LITTLE VERTICAL EXTENT
TO THE CU AT THIS TIME. THE HRRR AND THE RAP ARE RECOGNIZING THE
BOUNDARIES...HOWEVER THEY HAVE BEEN SHOWING QPF ALONG THE
BOUNDARIES WHICH SO FAR HAS YET TO MATERIALIZE. BELIEF UPPER LEVEL
SUPPORT IS NOT THERE TO CONTINUE TO BUILD THE CU...THUS
LITTLE/LIMITED POPS EARLY ON TONIGHT.

OVERNIGHT THE COLD FRONT WILL WORK SOUTHEAST ACROSS THE AREA...AS
AN UPPER LEVEL DISTURBANCE DRIFTS IN THE NORTHWEST FLOW. THIS
COMBINATION SHOULD SUFFICE TO GET SHOWERS AND THUNDERSTORMS
GOING/MCS. MODELS FAVOR SOUTHWEST NEB...HOWEVER WITH THE FRONTAL
BOUNDARY COULD SEE EVERYONE GET WET AT SOME POINT OVERNIGHT. CLOUDS
WILL KEEP TEMPS MILD OVERNIGHT WITH LOWER TO MID 60S FOR ALL.

A SECOND UPPER LEVEL DISTURBANCE ARRIVES IN THE MORNING. THIS WILL
CONTINUE TO BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH
MOST OF THE DAY. WITH COOLER AIR BEHIND THE FRONT AND MOISTURE
DIMINISHED BY THE FIRST WAVE. KEPT POPS ON THE LOWER SIDE AS
COVERAGE MAY BE MORE ISOLATED TO SCATTERED IN NATURE.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 337 PM CDT WED JUL 1 2015

FOR THURSDAY NIGHT...BACK SIDE OF DISTURBANCE WILL EXIT WRN
NEBR...AS THE MAIN SFC FRONT TO BE LOCATED ACROSS NRN OKLA.
RETAINED 30 PERCENT POPS ACROSS THE SOUTHEAST THURSDAY EVENING.

CURRENT FORECAST IS DRY FOR FRIDAY AND FRIDAY NIGHT AS NW FLOW
ALOFT BEGINS TO TRANSITION TO A MORE ZONAL FLOW. SURFACE LOW
PRESSURE WILL BEGIN TO DEVELOP BY FRIDAY NIGHT BRINGING LIGHT
SERLY WINDS TO THE REGION.

MODELS ARE IN FAIR AGREEMENT WITH A STRONG NORTHERN STREAM
UPPER LEVEL LOW DIGGING INTO CENTRAL CANADA OVER THE WEEKEND.
SOUTHERLY WINDS WILL INCREASE ACROSS THE CENTRAL PLAINS ON
SATURDAY IN RESPONSE TO DEEPENING SURFACE LOW PRESSURE ALONG THE
NRN HIGH PLAINS. LOW LEVEL MOISTURE TO REMAIN PRESENT. A LEAD
DISTURBANCE IN THE NRN STREAM WILL BRING A CHANCE FOR
THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT. CURRENT POPS
ARE SLIGHT CHANCE...WITH THE POTENTIAL FOR INCREASING POPS SOME
ACROSS NRN NEBR PER THE GFS OUTPUT. AS A COLD FRONT MOVES IN
SUNDAY AFTERNOON INTO SUNDAY NIGHT...THUNDERSTORM CHANCES
WERE INCREASED TO THE 40 TO 60 PERCENT RANGE DUE TO FAIR AGREEMENT
IN MODEL TIMING AND CONSISTENCY. LOOK FAVORABLE FOR AN MCS OR TWO
TO DEVELOP OR MOVE ACROSS WRN NEBR SUNDAY NIGHT WITH HEAVY
RAINFALL THE MAIN CONCERN.

MEDIUM RANGE MODELS INDICATE THE FRONT WILL STALL MONDAY ACROSS
CNTRL KS WITH THUNDERSTORMS CHANCES CONTINUING MONDAY INTO
TUESDAY. UPPER FLOW BECOME ZONAL ACROSS THE CENTRAL PLAINS AS THE
UPPER RIDGE BECOMES BROAD AND BECOMES POSITIONED ACROSS THE SRN
PLAINS. A SLIGHT CHANCE MENTIONED FOR WEDNESDAY DUE TO SYNOPTIC
SETUP...WITH MODELS FAVORING MOST DEVELOPMENT ALONG THE CENTRAL
HIGH PLAINS. HIGHS WARMER FROM 85 TO 90 THIS WEEKEND LOWER
SLIGHTLY TO 77 TO 80 DEGREES BY MONDAY AND TUESDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 615 PM CDT WED JUL 1 2015

SKIES WILL BE PARTLY TO MOSTLY THIS EVENING WITH SOME MID LEVEL
CLOUDINESS AROUND 12000 FT AGL POSSIBLE THIS EVENING. CLOUDS WILL
THICKEN OVERNIGHT WITH A DECENT THREAT FOR SHOWERS AND
THUNDERSTORMS AFTER 10Z THURSDAY AT THE KLBF TERMINAL. THE THREAT
FOR THUNDERSTORMS WILL CONTINUE THROUGH MID MORNING THURSDAY AT
THE KLBF TERMINAL WITH CLEARING EXPECTED THURSDAY AFTERNOON. FOR
THE KVTN TERMINAL...THE THREAT FOR THUNDERSTORMS IS SIGNIFICANTLY
LESS AND WILL HANDLE THE MENTION OF THUNDER WITH A VCTS GROUP FROM
09Z TO 13Z THURSDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Jul 1, 3:06 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
306 PM CDT WED JUL 1 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-022015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
306 PM CDT WED JUL 1 2015 /206 PM MDT WED JUL 1 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE TONIGHT. ORGANIZED SEVERE THUNDERSTORM
DEVELOPMENT IS UNLIKELY BUT STRONG OR ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY. STRONG OR ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE.

THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH WEDNESDAY. THE
POTENTIAL FOR SEVERE WEATHER IS UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, Jul 1, 6:27 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT WED JUL 1 2015

NEZ006-009-020015-
KEYA PAHA NE-ROCK NE-
627 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCK AND SOUTHERN KEYA
PAHA COUNTIES UNTIL 715 PM CDT...

AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF BASSETT...MOVING SOUTH AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BASSETT...
  NEWPORT...
  PONY LAKE...
  SYBRANT...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 271.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 166 AND 182.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Special weather statement, Jul 1, 7:14 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT WED JUL 1 2015

NEZ009-010-027-028-020100-
GARFIELD NE-HOLT NE-LOUP NE-ROCK NE-
714 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...NORTHEASTERN
LOUP...SOUTHWESTERN HOLT AND NORTHWESTERN GARFIELD COUNTIES UNTIL 800
PM CDT...

AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTH OF ROSE...OR 16 MILES SOUTH OF
BASSETT...MOVING SOUTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROSE...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...
  SYBRANT...
  FOX BAYOU...
  CARSON LAKE...

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 140 AND 172.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 12:30 AM CDTSevere Thunderstorm WarningLBFSheridan45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.